Optimal control of evolutionary quasi-Newtonian fluids

Research output: Contribution to journalArticle

Abstract

We are interested in the necessary optimality conditions for optimal control problems of systems describing the unsteady flow of incompressible shear-thickening fluids. To overcome the difficulties related to the differentiability of the control-to-state mapping, consequence of the lack of regularity of the state variable, we first establish some intermediate optimality conditions and then pass to the limit.
Original languageUnknown
Pages (from-to)3401-3436
JournalSIAM Journal on Control and Optimization
Volume52
Issue number5
DOIs
Publication statusPublished - 1 Jan 2014

Cite this